MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10015861A
Medical Device Problem Codes Backflow (1064); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set had flow issues.The following information was received by the initial reporter with the following: it was reported by the customer that the secondary medication of iron sucrose with the proper head height of the secondary and primary bag lower running 0.9% normal saline.Check valve failed on the primary infusion line about 1/2 way through infusion with iron sucrose migrating up to the flush bag.Primary pump infusion set.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
One sample was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was primed with water and a bd secondary set was attached primed with blue dye water.The sets were allowed to free flow and back flow was observed.The customer complaint was verified and a quality notification was sent to the supplier.From the supplier investigation, visual inspection of the returned check valve showed no particulate detection or other non-conformities.The returned check valve was tested on an offline backflow tester and backflow was not observed.The sample was then tested on the automation (a-08) in which it was originally assembled on, and backflow was not observed again.Despite the supplier unable to replicate the failure, they continue to implement 100% backflow verification during the assembly process and will continue to ensure controls are in place to minimize quality issues.

Brand Name
BD ALARIS SMARTSITE PUMP INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23824378
Report Number9616066-2025-03803
Device Sequence Number14700701
Product Code FPA
UDI-Device Identifier10885403232626
UDI-Public(01)10885403232626(17)280612(10)25065355
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10015861A
Device Lot Number25065355
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown